Suggest treatment for acute dizziness
This disrupts normal blood flow to the brain!
HI and thank you so much for this query.
I am so sorry to hear about this dizziness that you have reported. I have reviewed your information fully and this is probably caused by a disruption in blood flow to the brain. I will suggest that you avoid doing so. Normally, the reflex system adjust rapidly a fall in blood flow caused by this but with you being on propranolol, this system is dampened and your body cannot adjust rapidly.
My advice for now is to avoid turning the head too rapidly. This costs nothing and will allow you to go symptoms free.
I hope this helps. I wish you well. Thanks for using our services and feel free to ask for more information and clarifications if need be.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for discomfort in forehead and eyes with dizziness
- Suggest the treatment for stuffy nose and dizziness
- Suggest treatment for bloating with dizziness and headaches
- Suggest treatment for dizzy spells
- Feeling unbalanced and dizzy pregnant suggest the treatment
- Suggest treatment for vertigo with headaches and dizziness
- Tired dizzy lightheaded pain in testicles suggest treatment
- Suggest treatment for dizziness and vertigo
- Suggest treatment for dizzy spells after an injury
- Suggest treatment for stomach cramps backache and dizziness